# SDR ASAA12511350

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,270 hours, 6,639 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 113278
- Condition: Failed
- Location: Master
- Part time: 28,449 hours, 10,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AUX BATTERY INDICATED +2 AMP CHARGE CONTINOUSLY FOR 2.5 HOURS.  VOLTS WERE STEADY AT 27.  MAIN BATTERY INDICATED 27 VOLTS 0 AMPS FOR ENTIRE TIME.  NO OTHER ELECTRICAL SYSTEM ABNORMALITIES NOTED.  REMOVED AND INSTALLED MAIN AND AUX BATTERY REF 24-31-11.  PERFORMED OPS CK PER SAME STEP I.  SYS CHECKED NORMAL.
